# SDR Y2PA96052

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AA
- Make and model: Amd FALCON
- Aircraft serial: 26
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Drain
- Condition: Right
- Location: Plugged
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, V2 120 KTS ON LT SIDE, RT SIDE SHOWED 20 KTS LWR.  AS ALT INCREASED, A/S DIFFERENTIAL INCREASED AND EPR DECREASED SIGNIFICANTLY, FL 310 A/S ON RT SHOWED 400 KTS PLUS AND MACH O/S WARN SOUNDED.  ALL OTHER GAUGES SHOWED NORM, INCLUDING PILOTS A/S IND.  ON DESCENT A/S DIFFERENTIAL DECREASED AND EPR STARTED TO SHOW NORM.  A/C RETURNED.  NO EMERG PROCEDURES NECESSARY.  FOUND FOREIGN OBJECT IN PITOT DRAIN BLOCK FROM RT PITOT TUBE.  REMOVED ALL DEBRIS, PRESS CHK'D AND LEAK CHK'D RT PITOT/STATIC SYS IAW FALCON MM 34-10-1.  OP CHK'D MACH O/S WARN SYS IAW FALCON MM 34-10-4 WITH NO DEFECTS NOTED.  PERFORMED PWR ASSURANCE RUN OF BOTH ENG'S IAW FALCON 20 MX INSPECT PROCEDURES MANUAL W/NO DEFECTS NOTED.  (M)
